# SDR UIEA2024061800541

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 80,222 hours, 19,014 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nr 10 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, SLAT 10, CRACK ON UPPER AND LOWER SKIN OSS 723.94( RH WING, SLAT 10, CRACK ON UPPER AND LOWER SKIN OSS 723.94. THE TEAR ON THE SKIN OF THE SLAT #10 WAS REPAIRED IAW 53-43-01-2R-2 REV 125 15APR24, AMM 30-11-06-404-009 REV 142 22APE24, AMM 27-81-02-424-099 REV 22APR24, SRM 51-40-02-0G-0 REV 15APR24 AND SRM 51-20-01-0G-0 REV 125 15APR24. )
